Über ein Konvexitätskriterium

Dr. H., Freiburg i. Br., Ludwi Gericke

Mathematische Zeitschrift (1938)

  • Volume: 43, page 110-112
  • ISSN: 0025-5874; 1432-1823

How to cite


Gericke, Dr. H., Freiburg i. Br., Ludwi. "Über ein Konvexitätskriterium." Mathematische Zeitschrift 43 (1938): 110-112. <http://eudml.org/doc/168757>.

author = {Gericke, Dr. H., Freiburg i. Br., Ludwi},
journal = {Mathematische Zeitschrift},
keywords = {Metric geometry, convex geometry, integral geometry},
language = {ger},
pages = {110-112},
title = {Über ein Konvexitätskriterium},
url = {http://eudml.org/doc/168757},
volume = {43},
year = {1938},

AU - Gericke, Dr. H., Freiburg i. Br., Ludwi
TI - Über ein Konvexitätskriterium
JO - Mathematische Zeitschrift
PY - 1938
VL - 43
SP - 110
EP - 112
LA - ger
KW - Metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/168757
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.